Electron. J. Diff. Equ., Vol. 2011 (2011), No. 55, pp. 1-10.

Positive solutions of a boundary value problem with integral boundary conditions

Jeff R. L. Webb

We consider boundary-value problems studied in a recent paper. We show that some existing theory developed by Webb and Infante applies to this problem and we use the known theory to show how to find improved estimates on parameters $\mu^*, \lambda^*$ so that some nonlinear differential equations, with nonlocal boundary conditions of integral type, have two positive solutions for all $\lambda$ with $\mu^*< \lambda < \lambda^*$.

Submitted February 25, 2011. Published May 2, 2011.
Math Subject Classifications: 34B10, 34B15, 34B18.
Key Words: Nonlocal boundary conditions; positive solution.

Show me the PDF file (217 KB), TEX file, and other files for this article.

Jeff R. L. Webb
School of Mathematics and Statistics
University of Glasgow, Glasgow G12 8QW, UK
email: Jeffrey.Webb@glasgow.ac.uk

Return to the EJDE web page